Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

hockey101

Veteran Member
  • Posts

    127
  • Joined

  • Last visited

Reputation

0 Neutral
  1. First time I took Accutane was in December 2006 - May2007 30mg a day. Cleared me up for about a year until it started to return. I decided it's time to start a second course, since I'm breaking out every now and then. I went to the doctor, he said it wasn't as severe as the first time, and he said 3 months should do it. Problem is, in 3 months I'm going to Mexico for a wedding. First question.. How long does it take accutane to leave my system? I heard it's not good to be in the sun for lon
  2. Hey I got invited to go to the beach with this really cute girl on the weekend. I've been off tane for 2 weeks. Is it safe to go? What should I apply for sunscreen?
  3. I just finished off my Accutane last Friday. I got this really bad headach the next Monday, as well as very sore shoulder, neck and back. My throat is also sore and I have a stuffed nose. It could very well just be a virus, I'm just wondering if there is any connection to coming off the Accutane pills. Has this happened to anyone else?
  4. You could always try putting some make up on it? Seriously. I would really consider it, even though I've never done something like that. But I'm just thinking I'm going to be seeing these pictures for the rest of my life. Might as well try to cover it up a bit.
  5. Thanks. Well the two zits I have yesterday and completey gone when I woke up in the morning. I don't have any today, besides the red marks and flushing I'm looking awesome. I haven't looked this good since I was a freshman. Would it do any good asking to be put on 20mg for another month or 2 weeks?
  6. I have exactly 13 days left taking 40mg a day. I was given a 4 month course and I'm just wondering if this is going to be long enough. I have 2 active pimped that are pretty small, but I still break out with a few every time to time. I can say my forehead is completley clear, I only really break out around my chin and mouth. (this could be due to the chin strap I have to wear for hockey) I just want to know if I should ask my doctor for another month. Or will the 2 weeks left on it be enough? I'
  7. I have exactly 13 days left taking 40mg a day. I was given a 4 month course and I'm just wondering if this is going to be long enough. I have 2 active pimped that are pretty small, but I still break out with a few every time to time. I can say my forehead is completley clear, I only really break out around my chin and mouth. (this could be due to the chin strap I have to wear for hockey) I just want to know if I should ask my doctor for another month. Or will the 2 weeks left on it be enough? I'
  8. Dried boogers sucked. They were all bloody and crusty. Painful sometimes. I had them for a few weeks. Then they went away, not I'm getting them back agian.
  9. I honestly don't know who my friends are anymore. I've always been well liked, but right now I don't have a best friend or anyone close to it. I talk to one girl on a regular basis. Even then conversation is short. Anyone ever felt like this? I know it's my fault. I'm probably the most awkward person to hang out with these days.
  10. I have the same thing. What helps reduce this look?
  11. My cardio use to be top notch as well. I play 4 different sports all year round and find myself winded after even a short sprint. It really sucks.
×